# SDR V2JA201201160017

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Aircraft time: 7,337 hours, 5,547 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

DURING APPROACH, CREW EXPERIENCED AN UNCOMMANDED AUTOFEATHER ON THE RT ENGINE. LANDED WITHOUT INCIDENT.  AFTER LANDING, THE RT ENGINE WOULD NOT GO INTO BETA MODE.  INSPECTED THROTTLE CABLE & LINKAGE FOR OBSTRUCTION & FREEDOM OF MOVEMENT IAW AMM 76-10-00.  PERFORMED OPS CHECK OF CAM SWITCHS IAW AMM 76-11-00.  PERFORMED AUTOFEATHER HIGH & LOW PRESSURE SWITCH FUNCTIONAL TEST IAW AMM 61-21-00.  NO PROBLEM NOTED AT THIS TIME.
